# SDR FDEA202107131755

- Difficulty date: July 13, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC121068
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD AILERON LOWER SURFACE AT STATION XIA 316 FOUND WITH   CORROSION RIGHT HAND WING INBOARD AILERON LOWER SURFACE AT STATION XIA 316 REPAIR CARRIED   OUT AS PER EA 8-5730-T0362995 PART 1 TITLE : WINGS - FLIGHT SURFACES - NEW LOWER SKIN  SPLICE REPAIR FOR RH INBD AILERON. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
